# SDR USAA060642

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 53,307 hours, 53,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 632 S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE S21L AT BS 632 S20L AND S21L.  CUT OUT DAMAGE, FABRICATED FILLER AND PLATES IAW EA 97676, DEFECT SIZE: .600" BY .600" BY .032".
